| Model Number |
SAFB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 5100c-eu; 5100c-eu eu 5100c monitor assy x1 (serial# (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was in intensive care unit (icu) and part of a research study, there was a skin integrity on the forehead and the sensors were permanently removed.Patient experienced deep tissue injury on the left forehead and stage two ulcers on the right forehead.The study probes was applied, patient critically ill on multiple vasopressors throughout his admission.Study probes removed once ulcers noted.The patient was present alive and on life support due to their preexisting condition.